# SDR SWAA2013111222280

- Difficulty date: November 6, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 35,228 hours, 24,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 52929169T
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED BETWEEN BS 200 TO BS 218, LBL 15.  REPAIRED SUPPORT IAW SRM & DRAWING.
